It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-23-2004, 11:33 AM   #1
keh keh is offline
Newbie
 
Join Date: Apr 2004
Posts: 1
keh HB User
Question withdrawls from Zoloft?

i have quit cold turkey. i have been on since 1996 5 months after my child was born...i always had depression but when i noticed i didn't care about GOD and what he can do for me...i knew i needed some serious help....i started at 50mgs wentto 150mgs and now i went to 100 for a month then 50 after that for 4 days and now its my 4th day i have been off...withdrawls have always kept me from getting off plus my anger rage. any info you can give me to help process?

Last edited by keh; 04-23-2004 at 11:37 AM. Reason: add on info

 
Old 04-23-2004, 12:50 PM   #2
Senior Veteran
(female)
 
Join Date: Jan 2004
Posts: 1,199
Crossbow HB User
Re: withdrawls from Zoloft?

Quote:
Originally Posted by keh
i have quit cold turkey. i have been on since 1996 5 months after my child was born...i always had depression but when i noticed i didn't care about GOD and what he can do for me...i knew i needed some serious help....i started at 50mgs wentto 150mgs and now i went to 100 for a month then 50 after that for 4 days and now its my 4th day i have been off...withdrawls have always kept me from getting off plus my anger rage. any info you can give me to help process?
It might have been better to taper off more slowly. I haven't been on Zoloft, but I think the withdrawals from all SSRIs are fairly similar. It usually only lasts about a week, so just keep telling yourself it'll be over soon.
__________________
Choose the devil you don't know.

 
Sponsors Lightbulb
   
Old 04-23-2004, 04:54 PM   #3
Inactive
 
Join Date: Jun 2003
Location: WA
Posts: 166
serenity111 HB User
Re: withdrawls from Zoloft?

i was on celexa for over a year (40mg). i just stopped cold turkey 2 months ago. i thought i was gonna DIE!!! it lasted 3 weeks. my doc said never go off these meds on your own---you need to taper off them. i stopped taking it, cuz i was soooooooooooooooooo tired all the time, and i noticed i gained weight on it. i was dizzy, nautious, headache, you name it. i feel much better now though.

 
Old 04-26-2004, 09:13 AM   #4
Senior Member
 
Join Date: Jun 2002
Location: Canada
Posts: 187
Tanki HB User
Re: withdrawls from Zoloft?

It is very dangerous to quit cold turkey, you should have consulted with your doctor before doing this, you can get extremely sick and go down hill.

When coming off any medication you should have told you doctor so he or she could have weened you off of this drug.

IS there a reason to why you stopped it like that?

You could be expeirencing withdrawal, how long have you been without zoloft, and have you talked to your doctor and told him/her about this?
__________________
~Tanki

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Help with withdrawls from meds froufrou Pain Management 18 06-19-2007 02:49 PM
Extreme hunger after withdrawls? dtalon Addiction & Recovery 3 04-28-2007 02:36 PM
Not Getting Any Easier..Withdrawls are sabotaging me coder Addiction & Recovery 29 01-12-2007 04:57 PM
Zoloft Withdrawls alexah Anxiety 1 08-06-2006 11:14 AM
Will I feel withdrawls?? TheOneManShow Anxiety 2 12-07-2005 12:19 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (78), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), cuddles1 (9), neveragain444 (9), rosequartz (9), blessed824 (9)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 04:55 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!